RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 153, Number 6, Pages 1249–1252 (Mi dan28926)  

MATHEMATICS

A general boundary-value problem for parabolic equations in the plane

E. K. Isakova

Computer Centre of USSR Academy of Sciences, Siberian Branch

Full text: PDF file (473 kB)

Bibliographic databases:

Presented: А. А. Дородницын
Received: 29.06.1963

Citation: E. K. Isakova, “A general boundary-value problem for parabolic equations in the plane”, Dokl. Akad. Nauk SSSR, 153:6 (1963), 1249–1252

Citation in format AMSBIB
\Bibitem{Isa63}
\by E.~K.~Isakova
\paper A general boundary-value problem for parabolic equations in the plane
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 153
\issue 6
\pages 1249--1252
\mathnet{http://mi.mathnet.ru/dan28926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0158181}
\zmath{https://zbmath.org/?q=an:0139.05601}


Linking options:
  • http://mi.mathnet.ru/eng/dan28926
  • http://mi.mathnet.ru/eng/dan/v153/i6/p1249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019